MAUDE Adverse Event Report: ALPHATEC SPINE INC INVICTUS SPINAL FIXATION SYSTEM; FINAL DRIVER

ALPHATEC SPINE INC INVICTUS SPINAL FIXATION SYSTEM; FINAL DRIVER
Model Number 17138
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not returned.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
The tips of both final drivers sheared off during surgery.They were retrieved from the patient.No patient injury reported.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
FINAL DRIVER
Manufacturer (Section D)
ALPHATEC SPINE INC
1950 camino vida roble
carlsbad CA 92008
MDR Report Key12185879
Report Number2027467-2021-00051
Device Sequence Number2796173
Product Code HXX
UDI-Device Identifier00190376185811
UDI-Public(01)00190376185811
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number17138
Device Catalogue Number17138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1